# SDR FDEA201104161507

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 5 FITTING HAS 2 EA SECOND OVERSIZE LOCK FASTENER INSTALLED IN HOLES 47/54.   REAMED AND COUNTERSUNK HOLES 47 AND 54 TO THIRD OVERSIZE INTERFERENCE FIT 0.8095 IAW EA 6-5710-136750 AND REPAIR DWG R57150117 ISSUE B INSTALLED OVERSIZE   FASTENERS IAW SRM 51-40-21, PARA 7 AND TORQUED IAW SRM 51-40-00, TABLE 9. TITLE: WINGS AD 2010-23-26-EO6-5710-7-3325, SBA300-57-6110.  MLG RIB 5 SPOTFACE ON THE BOTTOM FLANGE.
